MAUDE Adverse Event Report: BD SWITZERLAND SARL MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SARL MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MXT1003
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Upon connecting the t-connector to iv catheter, it broke off upon twisting.T-connector was immediately disconnected from iv catheter, no harm to patient.Product bd maxguard pressure rated t-connector extension set (minibore).Lot #24079242.

Brand Name
MAXGUARD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SARL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key21303776
Report Number21303776
Device Sequence Number8169591
Product Code FPA
UDI-Device Identifier10885403237829
UDI-Public(01)10885403237829(10)24079242(17)290702
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2025
Report Date (Section F) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMXT1003
Device Catalogue NumberMXT1003
Device Lot Number24079242
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/29/2025